# SDR TRAX200700952

- Difficulty date: July 6, 2007
- Submitted: July 10, 2007
- Operation: Air carrier
- Aircraft: N852AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7369
- Aircraft time: 19,408 hours, 15,850 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Floor Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE PRESSURE FLOOR SKIN AND DOUBLERS ARE CORRODED AT SEVERAL LOCATION BETWEEN FS 409.00 + 128 AND FS 559.00 BETWEEN LBL 36 AND 45 AT WL 73.50.   WORK COMPLETED IN ACCORDANCE WITH:  SRM 51-21-06,  NDTM 51-20-04,  REO6 601R-53-41-554,  NDTM 51-20-06,  AND SP 607.
